Alert archive / Texas / Winter Storm Warnings in 2007

Winter Storm Warning 3, NWS Amarillo, TX

April 6, 200714 counties in Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this winter storm warning at Apr 6, 2007, 4:09 PM CDT for 14 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 6, 2007, 7:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 4:09 PM CDT (21:09 UTC)
In effect from
Apr 6, 2007, 7:00 PM CDT
Expired
Apr 7, 2007, 4:18 AM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 54 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KAMA 062109
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT FRI APR 6 2007

...WINTER STORM EXPECTED TONIGHT THROUGH SATURDAY NIGHT FOR THE
CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES...

.A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A COLD
SURFACE AIRMASS IN PLACE OVER THE PANHANDLES AND MOIST UPSLOPE
LOW LEVEL FLOW TO PRODUCE INITIALLY RAIN...FREEZING DRIZZLE AND SNOW
IN SOME COMBINATION TONIGHT INTO SATURDAY NIGHT. SNOWFALL AMOUNTS OF
SIX TO EIGHT INCHES ARE POSSIBLE OVER PORTIONS OF THE WESTERN AND
CENTRAL TEXAS AND OKLAHOMA PANHANDLES. IN THE EASTERN PANHANDLES...
LESSER SNOW TOTALS WILL COMBINE WITH FREEZING DRIZZLE TO CREATE
HAZARDOUS TRAVEL CONDITIONS.

OKZ001-002-TXZ001>003-006>008-011>014-016>019-070515-
/O.UPG.KAMA.WS.A.0003.070407T0000Z-070408T1100Z/
/O.NEW.KAMA.WS.W.0003.070407T0000Z-070408T1100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...
HEREFORD...CANYON...CLAUDE...CLARENDON
409 PM CDT FRI APR 6 2007

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
CDT SUNDAY FOR THE WESTERN AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES. 

A POTENT COLD FRONT HAS MOVED THROUGH THE AREA BRINGING NORTHEASTERLY
WINDS...WHICH ARE REINFORCING THE COLD AND MOIST AIRMASS OVER THE
PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH
THE REGION...WITH SNOW LIKELY TO DEVELOP BY MID EVENING. UNTIL THE
SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...WITH LIGHT ICE
ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL RANGE
FROM FOUR TO SIX INCHES. SNOW TOTALS ACROSS THE SOUTHWESTERN TEXAS
PANHANDLE COULD REACH SIX TO EIGHT INCHES BY SATURDAY NIGHT...ESPECIALLY
IF ANY SNOW BANDS CAN FORM.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

OKZ003-TXZ004-005-009-010-015-020-070515-
/O.NEW.KAMA.WW.Y.0002.070407T0000Z-070408T1100Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-WHEELER-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...SHAMROCK...WHEELER...
WELLINGTON
409 PM CDT FRI APR 6 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
6 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
6 AM CDT SUNDAY. 

A POTENT COLD FRONT HAS MOVED THROUGH THE AREA...BRINGING
NORTHEASTERLY WINDS...WHICH ARE REINFORCING THE COLD AND MOIST
AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES
WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO DEVELOP BY MID
EVENING. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...WITH
LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL
RANGE FROM ONE TO FOUR INCHES OVER THE EASTERN TEXAS PANHANDLE BY
SATURDAY NIGHT.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

KRAMAR
2 follow-up statements
000 
WWUS44 KAMA 070432
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1132 PM CDT FRI APR 6 2007

...WINTER STORM EXPECTED TONIGHT THROUGH SATURDAY NIGHT FOR THE
CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES...

.A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A COLD
SURFACE AIRMASS IN PLACE OVER THE PANHANDLES AND MOIST UPSLOPE
LOW LEVEL FLOW TO PRODUCE FREEZING DRIZZLE...SLEET... AND SNOW IN SOME
COMBINATION TONIGHT INTO SATURDAY NIGHT. SNOWFALL AMOUNTS OF SIX TO
EIGHT INCHES ARE POSSIBLE OVER PORTIONS OF THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES. IN THE EASTERN PANHANDLES... LESSER
SNOW TOTALS WILL COMBINE WITH FREEZING DRIZZLE TO CREATE HAZARDOUS
TRAVEL CONDITIONS.

OKZ001-002-TXZ001>003-006>008-011>014-016>019-070930-
/O.CON.KAMA.WS.W.0003.000000T0000Z-070408T1100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...
HEREFORD...CANYON...CLAUDE...CLARENDON
1132 PM CDT FRI APR 6 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY...

A POTENT COLD FRONT HAS MOVED THROUGH THE AREA BRINGING
NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND
MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL
DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO
DEVELOP. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...
WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS
WILL RANGE FROM FOUR TO SIX INCHES. SNOW TOTALS ACROSS THE
SOUTHWESTERN TEXAS PANHANDLE COULD REACH SIX TO EIGHT INCHES BY
SATURDAY NIGHT...ESPECIALLY IF ANY SNOW BANDS CAN FORM.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

OKZ003-TXZ004-005-009-010-015-020-070930-
/O.CON.KAMA.WW.Y.0002.000000T0000Z-070408T1100Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-WHEELER-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...SHAMROCK...WHEELER...
WELLINGTON
1132 PM CDT FRI APR 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SUNDAY...

A POTENT COLD FRONT HAS MOVED THROUGH THE AREA...BRINGING
NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND
MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL
DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO
DEVELOP. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...
WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS
WILL RANGE FROM ONE TO FOUR INCHES OVER THE EASTERN SECTIONS OF THE
TEXAS AND OKLAHOMA PANHANDLES BY SATURDAY NIGHT.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

COCKRELL
000 
WWUS44 KAMA 070918
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
418 AM CDT SAT APR 7 2007

...WINTER WEATHER EXPECTED THROUGH TONIGHT FOR THE TEXAS AND OKLAHOMA
PANHANDLES...

.A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A COLD SURFACE
AIRMASS IN PLACE OVER THE PANHANDLES TO PRODUCE SNOW INTO TONIGHT.
SURFACE MOISTURE IS NOT AS ADEQUATE AS PREVIOUSLY FORECAST AND THEREFORE
SNOWFALL AMOUNTS HAVE BEEN REDUCED. HOWEVER...ONE TO THREE INCH
AMOUNTS WILL STILL BE POSSIBLE ACROSS THE PANHANDLES REGION.

OKZ001-002-TXZ001>003-006>008-011>014-016>019-071730-
/O.CAN.KAMA.WS.W.0003.000000T0000Z-070408T1100Z/
/O.NEW.KAMA.SN.Y.0005.070407T0918Z-070408T1100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...
HEREFORD...CANYON...CLAUDE...CLARENDON
418 AM CDT SAT APR 7 2007

...SNOW ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SNOW 
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT SUNDAY FOR THE CENTRAL
AND WESTERN TEXAS AND OKLAHOMA PANHANDLES. THE WINTER STORM WARNING
HAS BEEN CANCELLED.

A POTENT COLD FRONT HAS MOVED THROUGH THE AREA BRINGING NORTHEASTERLY
WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND MOIST AIRMASS
OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE
THROUGH THE REGION...CAUSING SNOW TO DEVELOP IN THE WESTERN
PANHANDLES AND MOVE EAST. GENERAL SNOW TOTALS WILL RANGE FROM ONE TO
THREE INCHES WITH THE HIGHEST AMOUNTS EXPECTED IN THE SOUTHWESTERN
TEXAS PANHANDLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

OKZ003-TXZ004-005-009-010-015-020-071730-
/O.EXT.KAMA.WW.Y.0002.070407T0918Z-070408T1100Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-WHEELER-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...SHAMROCK...WHEELER...
WELLINGTON
418 AM CDT SAT APR 7 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SUNDAY...

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY FOR
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES.

A POTENT COLD FRONT HAS MOVED THROUGH THE AREA...BRINGING
NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND
MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL
DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO
DEVELOP. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...
WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS
WILL RANGE FROM ONE TO TWO INCHES OVER THE EASTERN SECTIONS OF THE
TEXAS AND OKLAHOMA PANHANDLES BY EARLY SUNDAY MORNING.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this winter storm warning went out at Apr 6, 4:00 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 6, 4:00 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
400 PM CDT FRI APR 6 2007

.DISCUSSION...
VERY COMPLICATED SHORT TERM FORECAST THIS PACKAGE. LARGE UPPER
LOW OVER WESTERN ARIZONA WILL CONTINUE TO MOVE EAST...PRESERVING
NORTHWESTERLY FLOW ALOFT OVER THE PANHANDLES. MOIST UPSLOPE SFC FLOW
IN PLACE WILL BE REINFORCED FROM ABOVE BY ANY PRECIPITATION.
ISENTROPIC LIFT LOOKS TO CONTRIBUTE TO ASCENT MOST STRONGLY LATE
TONIGHT AND TOMORROW WHILE A SERIES OF VORT MAXES PASSES OVER THE
AREA BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH SUNDAY. IN
GENERAL...LOOKS LIKE A GOOD SNOW EVENT...ESPECIALLY IN THE
SOUTHWESTERN AND WESTERN TEXAS PANHANDLE...ONCE THE COLUMN FULLY
MOISTENS AND CRYSTALS CAN FORM IN THE DENDRITIC GROWTH ZONE. UNTIL
THAT OCCURS...FREEZING DRIZZLE SHOULD LINGER...WITH LIGHT ICE
ACCUMULATIONS. POTENTIAL FLY IN THE OINTMENT COULD OCCUR WITH DRY AIR
BEING PULLED UP AHEAD OF THE APPROACHING LOW...PREVENTING SUBTROPICAL
MOISTURE FROM PRESENTING ITSELF...AND CAUSING LARGELY FREEZING
DRIZZLE FOR THE AREA. AT THIS POINT...STILL FEEL CONFIDENT IN A
DECENT QUANTITY OF SNOW DEVELOPING THIS EVENING...AND SO WILL ISSUE A
WINTER STORM WARNING FOR THE WESTERN AND CENTRAL ZONES...WITH A
WINTER WEATHER ADVISORY FOR THE REMAINING ZONES...GIVEN MIX OF
PRECIPITATION TYPES. SNOW TOTALS RANGE FROM 7 TO 8 INCHES IN THE
SOUTHWEST TO 4 TO 6 IN EASTERN PORTIONS OF THE WATCH. WIDESPREAD SNOW
CONFIDENCE BECOMES LOWER FOR EASTERN AND NORTHERN PORTIONS OF THE
WARNING...BUT PORTIONS OF THESE COUNTIES COULD REACH WARNING
CRITERIA...SO WILL INCLUDE THEM AT THIS TIME.

TEMPERATURES ON SATURDAY WILL BE HARD PRESSED TO REACH FREEZING...AND
ANY SNOW STILL ON THE GROUND WILL HINDER WARMUP SUNDAY AND MONDAY AT
LEAST. 12Z MEXMOS CAME IN MUCH COOLER THAN ITS 00Z COUNTERPART...AND
SEEMED GENERALLY REASONABLE GIVEN FORECASTED CONDITIONS WITH MINOR
ADJUSTMENTS ON A FEW OF THE DAYS.

ANOTHER FRONTAL PASSAGE IS EXPECTED ON TUESDAY...BUT THE APPROACH OF
THE NEXT UPPER SYSTEM WILL RESTORE SOUTHWESTERLY FLOW ALOFT TO THE
PANHANDLES BY MIDWEEK...WHICH WILL IN TURN HELP REDEVELOP THE LEE
TROF AND SOUTHERLY SFC WINDS. DEPENDING ON THE QUANTITY OF MOISTURE
THAT RETURNS BY THURSDAY...THUNDERSTORMS COULD BE POSSIBLE FOR THE
EASTERN ZONES...BUT WITH SFC RIDGE OVER THE GULF...DEEP QUALITY
MOISTURE RETURN SEEMS UNLIKELY. IT APPEARS THAT THE PANHANDLES ARE
DRYSLOTTED AFTER THURSDAY...WITH WINDY CONDITIONS POSSIBLE ON FRIDAY
AND PRECIPITATION VERY UNLIKELY FOR THE WEEKEND.

KRAMAR

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                24  29  25  35  30 /  80  80  60  40  30
BEAVER OK                  23  33  27  35  33 /  50  50  40  40  30
BOISE CITY OK              25  29  24  36  30 /  80  80  60  40  30
BORGER TX                  26  29  26  35  29 /  60  70  60  40  30
BOYS RANCH TX              25  29  25  39  30 /  90  80  60  40  30
CANYON TX                  24  30  25  37  30 /  90  80  60  40  30
CLARENDON TX               28  30  26  36  33 /  60  70  60  40  30
DALHART TX                 25  29  24  36  29 /  80  80  60  40  30
GUYMON OK                  25  31  26  38  30 /  60  70  60  40  30
HEREFORD TX                25  29  26  39  30 /  90  80  60  40  30
LIPSCOMB TX                25  32  25  38  34 /  50  50  40  40  30
PAMPA TX                   24  29  26  35  31 /  60  70  60  40  30
SHAMROCK TX                27  32  27  37  34 /  60  50  50  40  30
WELLINGTON TX              29  34  27  37  34 /  60  50  60  40  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM CDT
     SUNDAY FOR THE FOLLOWING ZONES: COLLINGSWORTH...HEMPHILL...
     LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.

     WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HUTCHINSON...
     MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.

OK...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM CDT
     SUNDAY FOR THE FOLLOWING ZONES: BEAVER.

     WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&
Hazardous weather outlook, Apr 6, 1:00 PM CDT, 3 hours 9 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT FRI APR 6 2007

OKZ001>003-TXZ001>020-071100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A WINTER STORM WATCH IS IN EFFECT FOR THE CENTRAL AND WESTERN
TEXAS AND OKLAHOMA PANHANDLES BEGINNING THIS EVENING WITH UP TO ONE
INCH OF SNOW FALLING BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...

THE WINTER STORM WATCH WILL CONTINUE THROUGH SATURDAY NIGHT. AN
ADDITIONAL 4 TO 5 INCHES MAY FALL IN THE WATCH AREA WITH SNOWFALL
AMOUNTS OF 1 TO 3 INCHES POSSIBLE ACROSS THE EASTERN
PORTIONS OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD SNOW REPORTS TO THE NATIONAL WEATHER
SERVICE.

NUNEZ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:09 PM CDTWinter Weather AdvisoryAMACollingsworth, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler28 hr

Nearby

Winter Storm Warnings in Texas, 2007Winter Storm Warnings in Oklahoma, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.